# SDR SWIA200515396

- Difficulty date: August 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 14,985 hours, 21,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 6A EMERGENCY EXIT ROW LIGHT DOES NOT ILLUMINATE.  CONNECTED RING TERMINALS TO SIGN.  OPERATIONAL CHECK GOOD.
